I have been taking Bystolic for a week now and I have suddenly had swelling in my penis and a severe rash..could that be a side effect?
30 Jun 2010
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.BUT IT DOES NOT MENTION ANYTHING ABOUT PENIS... STILL CONTACT YOUR DOCTOR.. BUT IT DOES SAY SWELLING AND ALLERGIC REACTION.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just wondering what was causing the rash, I know it can be a number of things, but just curious if a rash could be a side effect. thank you
1 answer • 22 Jan 2010
I have a slight rash on my penis. Had sex with my partner 3 days ago but she has no sign of any rash.
1 answer • 8 Mar 2011
I have been on Axiron (60 mg for last month) for about four months, over several days I have noticed a rash on to top side of my forearms, I am not ...
1 answer • 5 May 2012
Its 2 weeks but it doesnt seem to heal. I'm not even using soap on the rash. There is no itching nor any pain or discharge. But the rash is ...
1 answer • 8 Jan 2014